# SDR ZWYA100172

- Difficulty date: June 27, 2001
- Submitted: October 12, 2001
- Operation: Air carrier
- Aircraft: N365SJ
- Make and model: Aerosp SA365N
- Aircraft serial: 6018
- Engine: Tmeca ARRIEL1
- System (JASC): 6510 · Tail Rotor Drive Shaft
- Part: Shaft
- Condition: Damaged
- Location: Tail Rotor G/B
- Part time: 2,252 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

TAIL ROTOR OUTPUT SHAFT STUDS FOR HUB ATTACHMENT, BADLY STEPPED.  REMOVED AND REPLACED TAIL ROTOR GEARBOX.
